All Boards >> Crohn’s Disease and Colitis Board Discussions

LGidal

Reged: 11/05/05
Posts: 3
Hair loss
      01/18/06 07:14 PM

I was wondering if anyone has experienced this. Lately I have been noticing that my hair is falling out in pretty large quantities and it's freaking me out.I went to the MD for some blood work to rule out other things but he told me that it's possible that my medication can cause this. I am currntly on Asacol and Entocort and have been off of presdnisone for about 3 months now. Anyone have any expereince with this?

Post Extras Print Post   Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hair loss LGidal 01/18/06 07:14 PM
. * Re: Hair loss mindyj   01/31/06 02:43 PM
. * Re: Hair loss Augie   01/31/06 08:10 AM
. * Re: Hair loss Honey mix   01/30/06 05:10 PM
. * Re: Hair loss kendra   01/30/06 04:54 PM
. * Re: Hair loss Augie   01/31/06 08:13 AM
. * Re: Hair loss mindyj   01/31/06 02:47 PM
. * Thanks Mindy Augie   02/02/06 06:37 AM

Extra information
0 registered and 9 anonymous users are browsing this forum.

Moderator:  Heather 



Permissions
      You cannot post until you login
      You cannot reply until you login
      HTML is enabled
      UBBCode is enabled

Thread views: 5212

Jump to

| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2


Shop For IBS Here!